# SDR SWAA063734

- Difficulty date: September 30, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 45,278 hours, 39,742 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR FITTING LOOSE.  SECURED EVAC SLIDE FITTING PER MM.
